VOL. 24 · NO. 4 | Fall 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 24 (4), (Fall 1994)
No abstract available
Articles
T.N. Bailey, M.G. Eastwood, A.R. Gover
Rocky Mountain J. Math. 24 (4), 1191-1217, (Fall 1994) DOI: 10.1216/rmjm/1181072333
KEYWORDS: 53A30, 53A20, 58G30, 58G35
No abstract available
D.D. Bainov, M.B. Dimitrova, A.D. Myshkis
Rocky Mountain J. Math. 24 (4), 1219-1230, (Fall 1994) DOI: 10.1216/rmjm/1181072334
No abstract available
Edwin J. Beggs
Rocky Mountain J. Math. 24 (4), 1231-1254, (Fall 1994) DOI: 10.1216/rmjm/1181072335
No abstract available
Robert A. Bekes
Rocky Mountain J. Math. 24 (4), 1255-1261, (Fall 1994) DOI: 10.1216/rmjm/1181072336
KEYWORDS: 22D30, 46H15
No abstract available
Hüseyin Bor
Rocky Mountain J. Math. 24 (4), 1263-1271, (Fall 1994) DOI: 10.1216/rmjm/1181072337
No abstract available
L.R. Bragg
Rocky Mountain J. Math. 24 (4), 1273-1306, (Fall 1994) DOI: 10.1216/rmjm/1181072338
KEYWORDS: quasi inner product, Cauchy problems, translation operators, expansion sets, Yukawa equation, Helmholtz equation, Euler-Poisson-Darboux equation, 35A20, 35L30, 35J05
No abstract available
R. Cheng
Rocky Mountain J. Math. 24 (4), 1307-1317, (Fall 1994) DOI: 10.1216/rmjm/1181072339
No abstract available
Julio G. Dix, Robert D. Ogden
Rocky Mountain J. Math. 24 (4), 1319-1337, (Fall 1994) DOI: 10.1216/rmjm/1181072340
KEYWORDS: interpolation, scattered data, radial functions, reproducing kernel, 41A05, 41A63, 65D05, 65D15
No abstract available
Vladimir Drobot
Rocky Mountain J. Math. 24 (4), 1339-1351, (Fall 1994) DOI: 10.1216/rmjm/1181072341
No abstract available
H.A.M. Dzinotyiweyi, Colin C. Graham
Rocky Mountain J. Math. 24 (4), 1353-1362, (Fall 1994) DOI: 10.1216/rmjm/1181072342
KEYWORDS: Cancellative semigroups, continuity of translation, dimension of orbits, measure algebra of a locally compact semigroup, 43A15, 43A10, 46L10
No abstract available
M. Fabian, J.H.M. Whitfield
Rocky Mountain J. Math. 24 (4), 1363-1378, (Fall 1994) DOI: 10.1216/rmjm/1181072343
No abstract available
Gerhard Gierz, Albert R. Stralka
Rocky Mountain J. Math. 24 (4), 1379-1403, (Fall 1994) DOI: 10.1216/rmjm/1181072344
KEYWORDS: 26B, 26A, 06D
No abstract available
K.R. Goodearl
Rocky Mountain J. Math. 24 (4), 1405-1430, (Fall 1994) DOI: 10.1216/rmjm/1181072345
KEYWORDS: 46L80, 46M40, 19K14
No abstract available
Allal Guessab, Gradimir V. Milovanović
Rocky Mountain J. Math. 24 (4), 1431-1438, (Fall 1994) DOI: 10.1216/rmjm/1181072346
KEYWORDS: Algebraic polynomials, Gegenbauer polynomials, Laguerre polynomials, Hermite polynomials, extremal polynomial, best constant, differential operator, Differential equation, eigenvalue, eigenfunction, 26D05, 26D10, 33C45, 41A17, 41A44
No abstract available
James P. Hatzenbuhler, Don A. Mattson
Rocky Mountain J. Math. 24 (4), 1439-1446, (Fall 1994) DOI: 10.1216/rmjm/1181072347
KEYWORDS: Remainders of compactifications, Cantor set, singular sets, 54D40
No abstract available
S.L. Hollis, J.J. Morgan
Rocky Mountain J. Math. 24 (4), 1447-1465, (Fall 1994) DOI: 10.1216/rmjm/1181072348
No abstract available
Stanislav Jakubec
Rocky Mountain J. Math. 24 (4), 1467-1473, (Fall 1994) DOI: 10.1216/rmjm/1181072349
KEYWORDS: 11R29
No abstract available
Anna Kamińska
Rocky Mountain J. Math. 24 (4), 1475-1486, (Fall 1994) DOI: 10.1216/rmjm/1181072350
No abstract available
Timothy P. Keller
Rocky Mountain J. Math. 24 (4), 1487-1496, (Fall 1994) DOI: 10.1216/rmjm/1181072351
KEYWORDS: 11E81
No abstract available
Vania Mascioni
Rocky Mountain J. Math. 24 (4), 1497-1507, (Fall 1994) DOI: 10.1216/rmjm/1181072352
No abstract available
Peter R. Mercer
Rocky Mountain J. Math. 24 (4), 1509-1520, (Fall 1994) DOI: 10.1216/rmjm/1181072353
KEYWORDS: 32H02, 47B38, 32A35‎
No abstract available
Silvia Molinelli, Grazia Tamone
Rocky Mountain J. Math. 24 (4), 1521-1532, (Fall 1994) DOI: 10.1216/rmjm/1181072354
No abstract available
Otto Mutzbauer, Elias Toubassi
Rocky Mountain J. Math. 24 (4), 1533-1543, (Fall 1994) DOI: 10.1216/rmjm/1181072355
No abstract available
D. Repovš, P.V. Semenov, E.V. Ščepin
Rocky Mountain J. Math. 24 (4), 1545-1551, (Fall 1994) DOI: 10.1216/rmjm/1181072356
KEYWORDS: Topologically regular map, Fréchet metric, Banach space, Morse-Whitney μ -parametrization, convex $D$-type set, locally trivial bundle, 54C65, 54C10, 54F15, 52A21
No abstract available
C. Vinsonhaler, W.J. Wickless
Rocky Mountain J. Math. 24 (4), 1553-1565, (Fall 1994) DOI: 10.1216/rmjm/1181072357
No abstract available
Volkmar Welker
Rocky Mountain J. Math. 24 (4), 1567-1590, (Fall 1994) DOI: 10.1216/rmjm/1181072358
No abstract available
Index
Rocky Mountain J. Math. 24 (4), 1591-1594, (Fall 1994) DOI: 10.1216/rmjm/1181072359
No abstract available
Back to Top